Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Taking movicol for dementia, have bloating, burping, dizziness, ankle swelling. Side effect?

Hi my dad is in a car home and takes hydrocortosone after having a piturity tumour several years ago. he now suffers from dementia . they are giving him movicol and he seems to be suffering from bloating , burping and feeling sickly, dizzy and has been suffering from swollen ankles for few weeks. what do you make of this, is it a side effect to movicol or side effect of taking movicol with thehydrocortisone, he also takes leverthyroxine and depression tablets.
Asked On : Wed, 9 Jan 2013
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi ! Welcome ! Yes ! the Medicines He Is Taking, Working Like Cocktail, One Promote Other Depress, Need To Consult Doctor For Drug Change And For Ankle Swelling . Need Kidney And Liver Test. To See If Medicine Is Damaging These Organs. take Care. Bye.
Answered: Fri, 11 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor